About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 634238, 3 pages
http://dx.doi.org/10.1155/2010/634238
Editorial

Recent Advances in Oscillation Theory

1Department of Mathematics and Mathematical Statistics, Umeå University, 901 87 Umeå, Sweden
2Department of Mathematics, Ben-Gurion University of the Negev, Beer-Sheva 84105, Israel
3Department of Mathematics and Statistics, University of Calgary, 2500 University Drive Northwest, Calgary AB, Canada T2N 1N4
4Department of Mathematics, Faculty of Electrical Engineering and Computer Science, Brno University of Technology, 616 00 Brno, Czech Republic

Received 8 June 2010; Accepted 8 June 2010

Copyright © 2010 Yuri V. Rogovchenko et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuri V. Rogovchenko, Leonid Berezansky, Elena Braverman, and Josef Diblík, “Recent Advances in Oscillation Theory,” International Journal of Differential Equations, vol. 2010, Article ID 634238, 3 pages, 2010. doi:10.1155/2010/634238